|BETTER BUT WITH SIDE EFFECTS (2)||6%|
|WORKED TEMPORARILY (1)||3%|
|SIDE EFFECTS (33)||92%|
[SIDE EFFECTS] I have recently taken CO Butter because of the great taste and then taken the VCO later for about for about 4 days, my autistic son was prescribed Caprylic Acid for yeast and bacteria overgrowth, so thought I'd give it a try, although I have had a wonderful decrease in cravings for sweets and an increase in energy it is totally overkill, Not only did I have more energy but TOOO much, I've stopped taking it due to this, I took approximately 1 to 2 tablespoons daily and can't sleep, 2am rolls around and here I am, awake, and the most bothersome thing is now my feet and lower legs are cramping soo much I cants sleep!!! I'm tired but am revved up like the energizer bunny, how long will this last and what can be done about the feet?? Help Me!!!
EC: We wrote to Dee for more information...
Replied by Dee
09/24/2007Posted by John (Virginia Beach, Virginia) on 09/12/2007
[SIDE EFFECTS] vco [virgin coconut oil] has been giving me bad stomach pains and diarrhea. I've only been taking it for several days now but i'm hoping these side effects subside in the near future...Posted by Sheena (Belize, Belize) on 03/21/2007
[SIDE EFFECTS] I first tried coconut oil to combat the symptoms of hypothyroidism 2 weeks ago.By the first day, I had fantastic energy and felt like I've never felt before! One week ago however, I started having heart palpitations, high blood pressure and tachycardia (rapid heart rate), even at rest, that landed me in the ER. I had never had these problems before and I am wondering if the oil boosted my metabolism so much that it is causing these symptoms. Is there anyone else that has experienced this? I feel great otherwise, but my unbelieving doctor has told me to stop taking the oil and put me on antihypertensive meds. I was taking a tablespoon with every meal. Was this too much? Can somebody please help me?Replied by Lori Hale
Nascar City, Tennessee